Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

im on accutane and my skin has improved a bit....sometimes my skin looks good and other like right now my skin looks pinkish from my scars and it makes my marks look 10x's worse...i think i have a form of rosacea..in the morning my skin looks fine..around 2 or 3 my skin looks like shit...wtf is that about??

Share this post


Link to post
Share on other sites

im no expert but accutane does random shit like that.. itll make you red randomly and can keep doing that even 6 months after your done... i wouldnt jump to the conclusion that you have some form of rosacea, but ask your dermatologist, and just know that almost everyone taking accutane gets some form of redness, and maybe try and be happy that your skin looks good for atleast a portion of the day :D

Share this post


Link to post
Share on other sites

My theory is that the red marks are more redder are actually a result from your skin shedding, and this can actually speed up your recovery for red marks/pinkish scars.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×